# SDR SWAA2023030211177

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 61,051 hours, 36,497 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Light
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 DEF EMERGENCY LIGHT LOOSE ON O/H BIN BULLNOSE<[01] SECURED LENS REF AMM 33-51-03
